# SDR HNAA2025042800224

- Difficulty date: April 26, 2025
- Submitted: April 28, 2025
- Operation: Air carrier
- Aircraft: N660CL
- Make and model: Emb EMB-145LR
- Aircraft serial: 145764
- Aircraft time: 46,223 hours, 43,305 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Receptacle
- Condition: Burned
- Location: Water Warmer
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AT APPROX 10,000 FT, FA NOTICED STRONG BURNING SMELL FROM FRONT OF CABIN FOLLOWED BY FLT DECK CREW NOTICING ON FLT DECK.   REMOVED #100 LIQUID WARMER. RECEPTICAL FOR LIQUID WARMER SHOWS SIGNS OF ARCING, "P8001". INSTALLED NEW LIQUID WARMER CONNECTION RECEPTACLE IAW ZODIAC CMM 25-31-98. REINSTALLED ORIGINAL "P8001" LIQUID WARMER.
